Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 15, NWS Austin/San Antonio, TX

April 7, 20196 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 7, 2019, 4:32 AM CDT for 6 counties in Texas. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2019, 4:32 AM CDT (09:32 UTC)
Expired
Apr 7, 2019, 5:30 AM CDT
In force
58 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Bandera County, TX, Edwards County, TX, Kinney County, TX, Medina County, TX, Real County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 72 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 5:27 AM CDTTSTM WND GST 601 Wnw Hondo, TXHONDO ASOS MEASURED 60 MPH GUST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 1:55 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 9.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2019-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2019-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
2662 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

253 
WUUS54 KEWX 070932
SVREWX
TXC019-137-271-325-385-463-071030-
/O.NEW.KEWX.SV.W.0015.190407T0932Z-190407T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
432 AM CDT Sun Apr 7 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Western Medina County in south central Texas...
  Western Bandera County in south central Texas...
  Northeastern Kinney County in south central Texas...
  Uvalde County in south central Texas...
  South central Edwards County in south central Texas...
  Southern Real County in south central Texas...

* Until 530 AM CDT.

* At 432 AM CDT, severe thunderstorms were located along a line
  extending from Montell to 11 miles northwest of Frio Town, moving
  northeast at 50 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Medina, Uvalde, Hondo, Leakey, Vanderpool, Tarpley, Sabinal, Camp
  Wood, Knippa, Laguna, D'Hanis, Barksdale, Tuff, Rio Frio, Concan,
  Vance, Montell, Garner State Park, Reagan Wells and Utopia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2985 9915 2910 9914 2909 9974 2944 10023
      2985 10020
TIME...MOT...LOC 0932Z 246DEG 42KT 2953 10001 2910 9947 

HAIL...0.88IN
WIND...60MPH
 
$$

BMW
2 follow-up statements
162 
WWUS54 KEWX 071000
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
500 AM CDT Sun Apr 7 2019

TXC137-271-071009-
/O.CAN.KEWX.SV.W.0015.000000T0000Z-190407T1030Z/
Kinney TX-Edwards TX-
500 AM CDT Sun Apr 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KINNEY AND SOUTH
CENTRAL EDWARDS COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central Texas.

LAT...LON 2975 9915 2910 9914 2909 9969 2933 9989
      2974 9990
TIME...MOT...LOC 0959Z 255DEG 30KT 2961 9973 2917 9922 

$$

TXC019-325-385-463-071030-
/O.CON.KEWX.SV.W.0015.000000T0000Z-190407T1030Z/
Medina TX-Bandera TX-Uvalde TX-Real TX-
500 AM CDT Sun Apr 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR WESTERN MEDINA...SOUTHWESTERN BANDERA...UVALDE AND SOUTHEASTERN
REAL COUNTIES...

At 459 AM CDT, severe thunderstorms were located along a line 
extending from Garner State Park to near Yancey, moving east 
northeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Uvalde, Hondo, Leakey, Tarpley, Vanderpool, Sabinal, Knippa, D'Hanis,
Rio Frio, Concan, Garner State Park, Reagan Wells, Utopia and Hill
Country State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2975 9915 2910 9914 2909 9969 2933 9989
      2974 9990
TIME...MOT...LOC 0959Z 255DEG 30KT 2961 9973 2917 9922 

HAIL...0.75IN
WIND...60MPH
 
$$

BMW
081 
WWUS54 KEWX 071014
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
514 AM CDT Sun Apr 7 2019

TXC385-071023-
/O.CAN.KEWX.SV.W.0015.000000T0000Z-190407T1030Z/
Real TX-
514 AM CDT Sun Apr 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN REAL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central Texas.

LAT...LON 2967 9928 2935 9929 2935 9973 2962 9973
      2962 9960 2966 9958
TIME...MOT...LOC 1013Z 234DEG 39KT 2951 9944 

$$

TXC019-325-463-071030-
/O.CON.KEWX.SV.W.0015.000000T0000Z-190407T1030Z/
Medina TX-Bandera TX-Uvalde TX-
514 AM CDT Sun Apr 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR NORTHWESTERN MEDINA...SOUTHWESTERN BANDERA AND NORTHEASTERN
UVALDE COUNTIES...

At 513 AM CDT, a severe thunderstorm was located 8 miles southeast of
Utopia, or 14 miles southwest of Tarpley, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Tarpley, Utopia, Concan and Garner State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2967 9928 2935 9929 2935 9973 2962 9973
      2962 9960 2966 9958
TIME...MOT...LOC 1013Z 234DEG 39KT 2951 9944 

HAIL...0.75IN
WIND...60MPH
 
$$

BMW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 12:49 AM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, Apr 7, 12:49 AM CDT, 3 hours 43 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
1249 AM CDT Sun Apr 7 2019

.AVIATION...
/06Z TAFS/
MVFR cigs/vsbys are ongoing at KSAT and KSSF. These conditions are
forecast for KAUS to start between 06Z and 07Z tonight. Around 08Z
and 09Z, terminals along the I-35 corridor are forecast to drop to
IFR category to about 11Z. A complex of strong storms is forecast to
move from southwest to northeast of the area Sunday morning between
1130Z and 14Z. There is moderate to high confidence of this complex
of storms to develop overnight and then track northeast across our
area Sunday morning with all of HiRes models picking it up. Lingering
showers and isolated thunderstorms are possible across the area
Sunday afternoon as the storm complex moves to the northeast and exit
the area late Sunday afternoon/early Sunday evening. VFR conditions
are possible to return along the I-35 terminals between 14Z and 18Z
Sunday. VFR conditions are forecast for KDRT for the entire forecast
period. Light and variable winds are anticipated through the period
with an east to southeast component for Sunday afternoon.

&&

.PREV DISCUSSION... /ISSUED 650 PM CDT Sat Apr 6 2019/

AVIATION...
While a few showers remain south of AUS the bulk of the convection
has moved away from the terminals. This will be the trend through the
evening hours with dry weather expected through 09z along the Rio
Grande and 11z along the I-35 corridor. VFR conditions now will
drop overnight for the I-35 terminals through MVFR to IFR by 07z.
These lower cigs will hang around until the morning round of rain
moves through.

As the main upper trough moves east across Texas another complex of
showers and storms will form late tonight across the Rio Grande
Plains. High resolution models show the complex moving eastward just
south of DRT so have included only VCSH beginning around 09z there.
The complex of showers and storms will approach the I-35 terminals by
11z with a mix of -SHRA and VCTS. While the focus should be moderate
to heavy rainfall a few isolated thunderstorms are possible, so VCTS
was used rather than prevailing TS at this point. The complex of
showers and storms, along with any wrap around precipitation will
move to the east by 15z at DRT and the I-35 terminals by 22z. VFR and
dry conditions will prevail after that with northeast winds less than
10 knots.

PREV DISCUSSION... /ISSUED 638 PM CDT Sat Apr 6 2019/

UPDATE...
We have allowed the Tornado Watch to expire at 6 PM. An outflow
boundary has pushed east into portions of Fayette, eastern Bastrop
and southern Caldwell counties. The main threat with the remaining
isolated storms west of the outflow boundary will be small hail
through sunset. Re-trended PoPs and temps through the evening hours,
with coverage of convective activity expected to remain isolated.

No changes made to the PoPs and Wx overnight and into Sunday
morning, with the previous forecast package indicating the potential
of an organized complex of storms coming out of Mexico and across
portions of the CWA. We will leave the Flash Flood Watch intact for
the potential of flooding with this second round of storms Sunday.

PREV DISCUSSION... /ISSUED 401 PM CDT Sat Apr 6 2019/

SHORT TERM (Tonight through Sunday Night)...
There remains a small threat for severe weather and tornadoes with no
significant improvements in the near storm airmass until the watch is
set to expire at 6 pm. Some clearing of counties may need to be
considered from the west in the next hour or two however. A tornado
has not be detected or reported in our forecast area today, but a
radar confirmed tornado was noted just north of Williamson County
earlier this afternoon.

A convergent pattern of a lifting warm front over eastern counties
and a re-firing of thunderstorms along an eastward-propagating
outflow boundary from western counties has resulted in locally heavy
downpours of 2 to 4.5 inches over a small area of the eastern Hill
Country and the eastern halves of Travis and Williamson counties.
While much of the area is still waiting on the much anticipated rain
pattern, the areas noted above have already become saturated to the
point of resulting in some significant street flooding and some
waters rising over some low water crossings. Overall, impacts have
been spotty as has been the rains, However, the area between Johnson
City and Taylor extending south to near San Marcos is expected to see
another 1 to 3 inches of rain based on a good portion of the higher
resolution model data for late tonight into midday Sunday.

A few areas south of the FF watch area could see an isolated 4 inch
amounts, but very little rainfall has accumulated thus far outside
of the watch area. With a 90 knot upper jet streak currently diving
south along the Pacific coast of Mexico, the model run to run trends
are deeper and slower with the upper low, which should extend the
residence time of the next round of heavy rains. Much of the HRRR
runs today have shown good consistency on timing and location of
what looks to be a more widespread mcs, which should cover 80 percent
of the forecast area, with only areas NW of a Del Rio to Mountain
Home line possibly missing out on measurable rains. The axis of
heaviest rains with the next system should impact the San Antonio
area from 6 am to 11 am and the Austin area from 7 am to 1 pm. This
heavy rain axis should be along a N-S axis near Hwy 77 by 1 pm with
decreasing chances of run-off producing rains in the early afternoon.
However, the cumulative rains over the Austin metro area could lead
to lingering flood impacts through as late as 3 pm. Additional rain
chances are indicated into Sunday evening, but this should be mostly
spotty rains associated with the elevated rap- around lifting
processes from the middle and upper levels. Further wobbling and
deepening of the upper low could lead to rain chances running into
Monday morning, but these wrap-around rains should be much lighter or
on the order of 1/4 inch or less.

LONG TERM (Monday through Saturday)...
The deeper trough moving over us this weekend will leave a dry regime
and light northerly flow to promote good warming under sunny skies
for Monday. Areas that have received over an inch of rain are likely
to feel some of the effects of Monday afternoon humidities as the
north winds are mostly expected to be less than 10 mph in the
afternoon. Winds are expected to remain light Monday night, but will
not factor in any chances for ground fog until we the rainfall totals
for tonight into Sunday. Sunny and hot conditions develop under
shortwave ridging aloft Tuesday into Wednesday. A few patches of
brief morning clouds may develop Thursday morning with another
mostly sunny and warm day forecast Thursday afternoon when vigorous
upper low passes well to the north of the area. Later forecasts may
need to consider warmer temperatures for Thursday afternoon as
westerly mixing of winds aloft could be a factor. As that upper low
ejects NEwd, another strong low digs into the SWrn US and brings
possibly another good chance of rain for next weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              59  83  59  89  63 /  20  10   0   0   0
Austin Bergstrom Intl Airport  59  83  58  88  62 /  20  10   0   0   0
New Braunfels Muni Airport     57  84  58  88  61 /  10  10   0   0   0
Burnet Muni Airport            57  81  57  87  63 /  20  10   0   0   0
Del Rio Intl Airport           59  88  61  93  64 /   0   0   0   0   0
Georgetown Muni Airport        59  82  57  88  63 /  30  20   0   0   0
Hondo Muni Airport             57  86  59  90  62 /  10  -    0   0   0
San Marcos Muni Airport        58  83  58  88  61 /  20  10   0   0   0
La Grange - Fayette Regional   60  82  57  86  62 /  40  20   0   0   0
San Antonio Intl Airport       58  85  60  88  62 /  10  10   0   0   0
Stinson Muni Airport           58  85  60  89  62 /  10  10   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this afternoon for Bastrop-Blanco-
Caldwell-Hays-Lee-Travis-Williamson.

&&

Aviation...17
Short-Term/Long-Term...Platt
Hazardous weather outlook, Apr 7, 4:31 AM CDT, 1 minute before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
431 AM CDT Sun Apr 7 2019

TXZ171>173-183>194-202>209-217>225-228-080945-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
431 AM CDT Sun Apr 7 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Rest of Tonight.

A cluster of moderate to heavy showers and strong to severe thunderstorms
are forecast to continue moving from southwest to northeast. A
Severe Thunderstorm Watch is in effect for the rest of the
tonight period. Large hail and damaging wind gusts are the primary
threats. Some locally heavy rainfall may also be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A complex of showers and thunderstorms is forecast to continue
moving across the southern part of South Central Texas through
late Sunday morning. Some storms could be strong to severe, with
hail and damaging wind gusts. A Severe Thunderstorm Watch is in
effect for most of the southern counties through 9 AM Sunday.
Locally heavy rainfall may also be possible. A Flash Flood Watch
is in effect through Sunday afternoon for Bastrop, Blanco,
Caldwell, Hays, Lee, Travis, and Williamson counties. Heavy rains
that occurred Saturday could combine with an additional 1 to 3
inches of rain expected Sunday and lead to a flash flood threat.

No hazardous weather is expected Monday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Apr 7, 12:10 AM CDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1210 AM CDT Sun Apr 7 2019

TXZ208-070545-
Caldwell TX-
1210 AM CDT Sun Apr 7 2019

...SPECIAL WEATHER STATEMENT...

At 1210 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lockhart, moving northeast at 25 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Lockhart, Uhland, Mustang Ridge, Niederwald, Lytton Springs, Dale, St
John Colony, Maxwell, Mendoza and Taylorsville.

LAT...LON 2977 9771 2991 9784 2994 9781 2995 9779
      2999 9775 3007 9765 2991 9746
TIME...MOT...LOC 0510Z 230DEG 20KT 2989 9771

RUNYEN
Local storm report, Apr 7, 12:21 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1221 AM CDT SUN APR 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             1 SSW GIDDINGS          30.17N 96.94W
04/07/2019  E0.75 INCH       LEE                TX   LAW ENFORCEMENT

            PEA TO PENNY SIZED HAIL REPORTED AT THE LEE
            COUNTY SHERIFFS OFFICE JUST SOUTH OF
            GIDDINGS.

&&

JR
Local storm report, Apr 7, 3:19 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
319 AM CDT SUN APR 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND DMG     EAGLE PASS              28.71N 100.50W
04/07/2019                   MAVERICK           TX   TRAINED SPOTTER

            FIRST REPORT OF DOWNED POWER LINES IN EAGLE
            PASS VIA SCANNER TRAFFIC. THEY ARE STARTING
            TO CHECK TOWN FOR DAMAGE AND/OR FLOODING
            ISSUES.

&&

OB
Special weather statement, Apr 7, 3:38 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
338 AM CDT Sun Apr 7 2019

TXZ217-218-228-070945-
Maverick TX-Dimmit TX-Zavala TX-
338 AM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAVERICK...DIMMIT
AND ZAVALA COUNTIES UNTIL 445 AM CDT...

At 337 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles north of Cometa to near Gilson Groves.
Movement was east northeast at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Crystal City, Carrizo Springs, Big Wells, La Pryor, Batesville,
Asherton, Chula Vista-River Spur, Washer, Las Colonias, Winter Haven,
Cometa, Brundage, Chaparral Wildlife Management Area, Light, Carrizo
Hill, Loma Vista, Gilson Groves, Catarina, Las Vegas and Farias Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central Texas.

LAT...LON 2884 10037 2885 10017 2908 9999 2909 9941
      2821 9940 2820 10015
TIME...MOT...LOC 0837Z 256DEG 37KT 2887 10009 2821 9981

BMW
Local storm report, Apr 7, 4:00 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
400 AM CDT SUN APR 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND DMG     EAGLE PASS              28.71N 100.50W
04/07/2019                   MAVERICK           TX   LAW ENFORCEMENT

            POWER AND TELEPHONE LINES REPORTED DOWN.
            DAMAGE TO ROOFS OF SEVERAL HOMES REPORTED.
            DEBRIS ON SOME ROADWAYS. NO INJURIES
            REPORTED.

&&

JR
Special weather statement, Apr 7, 4:05 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
405 AM CDT Sun Apr 7 2019

TXZ203-071000-
Uvalde TX-
405 AM CDT Sun Apr 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR UVALDE COUNTY UNTIL 500 AM CDT...

At 404 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Laguna to 7 miles northeast of Blewett to
Uvalde Estates. Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Uvalde, Sabinal, Knippa, Uvalde Estates, Garner State Park, Reagan
Wells, Utopia and Concan.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central Texas.

LAT...LON 2962 10000 2963 9941 2909 9942 2909 9999
TIME...MOT...LOC 0904Z 205DEG 43KT 2936 10006 2924 9992 2913 9985

BMW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:50 PM CDTSpecial Weather StatementEWXComal40 min
Apr 6, 8:19 PM CDTSevere Thunderstorm WarningEWXComal, Hays41 min
Apr 6, 8:54 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays66 min
Apr 6, 8:59 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Hays3 hr
Apr 6, 9:25 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis65 min
Apr 6, 10:01 PM CDTSpecial Weather StatementEWXHays59 min
Apr 6, 10:19 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell56 min
Apr 6, 10:43 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette62 min
Apr 6, 11:42 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee50 min
Apr 7, 12:10 AM CDTSpecial Weather StatementEWXCaldwell35 min
Apr 7, 2:43 AM CDTSevere Thunderstorm WarningEWXMaverick47 min
Apr 7, 3:10 AM CDTFlash Flood WarningEWXMaverick3 hr
Apr 7, 3:27 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala63 min
Apr 7, 3:38 AM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala67 min
Apr 7, 4:05 AM CDTSpecial Weather StatementEWXUvalde55 min
Apr 7, 4:43 AM CDTSpecial Weather StatementEWXAtascosa47 min
Apr 7, 5:07 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson38 min
Apr 7, 5:39 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bandera, Bexar, Frio, Kerr, Medina and 1 more51 min
Apr 7, 5:46 AM CDTAreal Flood AdvisoryEWXAtascosa3 hr
Apr 7, 5:50 AM CDTSpecial Weather StatementEWXAtascosa, Bexar, Gonzales, Guadalupe, Karnes, Wilson55 min
Apr 7, 6:09 AM CDTSpecial Weather StatementEWXBexar, Comal, Karnes, Kendall, Wilson66 min
Apr 7, 6:30 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 7, 6:38 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Blanco, Comal, Guadalupe, Kendall and 2 more67 min
Apr 7, 6:46 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Caldwell, Comal, DeWitt, Fayette and 6 more59 min
Apr 7, 6:52 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 7, 6:57 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr3 hr
Apr 7, 7:40 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Fayette, Lee, Travis, Williamson65 min
Apr 7, 7:51 AM CDTSpecial Weather StatementEWXGonzales, Guadalupe, Karnes, Wilson54 min
Apr 7, 7:52 AM CDTAreal Flood AdvisoryEWXTravis3 hr
Apr 7, 8:05 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Hays3 hr
Apr 7, 8:23 AM CDTAreal Flood AdvisoryEWXLee, Williamson3 hr
Apr 7, 8:49 AM CDTSpecial Weather StatementEWXBastrop, Lee, Travis, Williamson56 min
Apr 7, 9:00 AM CDTSpecial Weather StatementEWXDeWitt60 min
Apr 7, 9:22 AM CDTFlash Flood WarningEWXBastrop, Travis3 hr
Apr 7, 10:09 AM CDTSpecial Weather StatementEWXBastrop, Fayette, Lavaca51 min
Apr 7, 11:05 AM CDTSpecial Weather StatementEWXFayette25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.